Hello, and welcome.
My name is***** I am an experienced small animal veterinary surgeon and I will be very pleased to work with you today and will try my best to answer your question to your satisfaction.
1. Prozac is sometimes prescribed for dogs so it is not toxic to them as such. However the usual dose rate is up to 1 mg per pound of your dog's bodyweight given once a day orally, this works out as 8 mg for your dog so the 40 mg she did ingest is quite an overdose.
2. While there are no guarantees I would think that fatalities would be uncommon at this sort of overdose but your dog is going to experience side effects over the next 48 hours such as lethargy, incoordination, gastrointestinal upset, panting, perhaps hyperactivity, shaking, restlessness, excessive vocalization, and sometimes even aggression.
3. It is possible that you could just nurse and support your dog through this as the prozac gradually drains from her system naturally over the next 48 hours, but quite honestly in this sort of situation it would be best not to take chances so my specific advice would be to take her to an ER vet without delay.
I hope I have covered your question fully enough but if you would like further clarification or to talk things over a bit more then I will be on-line for the next hour or so and I will be more than pleased to continue working with you.
Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.